Sudafed PE Sinus Congestion Day + Night Tablets Perspective: front
Hover to Zoom
Sudafed PE Sinus Congestion Day + Night Tablets Perspective: back
Hover to Zoom
Sudafed PE Sinus Congestion Day + Night Tablets Perspective: left
Hover to Zoom
Sudafed PE Sinus Congestion Day + Night Tablets Perspective: right
Hover to Zoom
Sudafed PE Sinus Congestion Day + Night Tablets Perspective: top
Hover to Zoom
Sudafed PE Sinus Congestion Day + Night Tablets Perspective: bottom
Hover to Zoom

Sudafed PE Sinus Congestion Day + Night Tablets

4.67(83)View All Reviews
20 ctUPC: 0030045011321
Purchase Options
$4.99 discounted from $9.99

Product Details

Get powerful relief from sinus pressure and sinus congestion with Sudafed PE Sinus Congestion Day + Night Maximum Strength Decongestant Tablets. From the #1 pharmacist recommended brand among oral OTC decongestants, this multi-pack contains both daytime and nighttime tablets for effective multiple symptom relief. Both the day and night formulas contain 10 milligrams of the nasal decongestant phenylephrine HCl to temporarily relieve sinus congestion and pressure, as well as nasal congestion due to the common cold, hay fever, or upper respiratory allergies. The nighttime decongestant medicine also contains 25 mg of the antihistamine diphenhydramine HCl per tablet, which works to temporarily relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose to help you sleep at night. This maximum strength medicine can be used by adults and children 12 years and older for powerful sinus pressure and congestion relief.

  • Sudafed PE Sinus Congestion Day + Night Maximum Strength Tablets for powerful symptom relief
  • Multi-pack contains 12 Daytime and 8 Nighttime tablets for relief during the day & while you sleep
  • The maximum strength medicine helps to temporarily alleviate sinus pressure and sinus congestion
  • Relieves nasal congestion due to the common cold, hay fever, or upper respiratory allergies
  • Nighttime tablets help relieve sneezing, runny nose, itchy, watery eyes and itchy throat or nose

Ratings and Reviews

Metro Market is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.


  • Reviews

    Average Customer Rating
    4.67(83)
    5
    (62)
    4
    (17)
    3
    (3)
    2
    (0)
    1
    (1)